# SDR SCNA20181121124

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 47,355 hours, 22,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 SCUFF PLATE HAS A CRACK AT THE RADIUS OUTBOARD SIDE AT THE AFT END. REPAIRED CRACK. INSTALLED R2 SCUFF PLATE.
